Right now I am on lithium,
Haldol (new drug).
Clozeril (new drug)
The Geodon has gone buh-bye, because it gave me a rapid heart beat and sent my blood pressure through the roof. I never had high blood pressure before. I have it now. Geodon also gave me anxiety. I never was anxious before. I am now.
In two weeks I go back and one more drug will be added. Yes, on Valentine's Day I won't get chocolate. I will get Lamictal. What fun!
All I know is since my meds have changed, I am sleeping 18 hours a day. I am vomiting, copious amounts even.
I am tired. But it's beyond physical tiredness, it's my soul. It's just tired. See another doctor, and get a new med cocktail. Take the meds. Regarding side effects , well, you just lost 35 pounds, so what is it to you if you put on 5 back? What's it to you if you have clumps of hair coming out, the important thing is you feel better. (And the insurance won't pay for a wig or hair extensions). How do other people do it and keep their sanity?
What is it to the doctor when you tell him or her that everything tastes like bile, and you just cannot eat anything? Then drink an Ensure. Make sure you take your multivitamins.
I'm a good girl. I follow directions. I look both ways before I cross the street, I believe in the doctors and follow directions. I put my pills out and take them with something like milk or food like I am supposed to .
And what am I getting in return? Nothing but the chance to get stable, to have some semblance of a normal life. Two visits in the hospital. 6 psychiatrists since November. Upteen med cocktails and adjustments since then.
I'm not complaining, but I am frustrated. And tired. My body is tired, my soul is exhausted. I hope I can find peace soon.